IDEAS home Printed from https://ideas.repec.org/a/taf/apeclt/v15y2008i8p635-639.html
   My bibliography  Save this article

Duration dependence test for rational bubbles in Chinese stock market

Author

Listed:
  • Bing Zhang

Abstract

This article applies duration dependence tests to analyse the rational speculative bubbles in Chinese stock market. The results show that the probability of ending a run of positive excess returns decreases with the length of the run. Together with the evidence of autocorrelation and leptokurtosis, we confirm the existences of speculative bubbles. This can be explained by Chinese stock market's institutional characteristics.

Suggested Citation

  • Bing Zhang, 2008. "Duration dependence test for rational bubbles in Chinese stock market," Applied Economics Letters, Taylor & Francis Journals, vol. 15(8), pages 635-639.
  • Handle: RePEc:taf:apeclt:v:15:y:2008:i:8:p:635-639
    DOI: 10.1080/13504850600706966
    as

    Download full text from publisher

    File URL: http://www.informaworld.com/openurl?genre=article&doi=10.1080/13504850600706966&magic=repec&7C&7C8674ECAB8BB840C6AD35DC6213A474B5
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Alberto Madrid & Luis A. Hierro, 2015. "Burbujas especulativas: el estado de una cuestión poco estudiada," Cuadernos de Economía - Spanish Journal of Economics and Finance, ELSEVIER, vol. 38(108), pages 123-138, Septiembr.
    2. He, Qing & Qian, Zongxin & Fei, Zhe & Chong, Terence Tai Leung, 2016. "Do Speculative Bubbles Migrate in the Chinese Stock Market?," MPRA Paper 80575, University Library of Munich, Germany.
    3. Lehkonen, Heikki, 2010. "Bubbles in China," International Review of Financial Analysis, Elsevier, vol. 19(2), pages 113-117, March.
    4. Wang, Miao & Wong, M. C. Sunny, 2015. "Rational speculative bubbles in the US stock market and political cycles," Finance Research Letters, Elsevier, vol. 13(C), pages 1-9.
    5. repec:eee:riibaf:v:42:y:2017:i:c:p:454-467 is not listed on IDEAS
    6. Jung-Suk Yu & M. Kabir Hassan, 2010. "Rational speculative bubbles in MENA stock markets," Studies in Economics and Finance, Emerald Group Publishing, vol. 27(3), pages 247-264, August.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:taf:apeclt:v:15:y:2008:i:8:p:635-639. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Chris Longhurst). General contact details of provider: http://www.tandfonline.com/RAEL20 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.